# SDR CA101118006

- Difficulty date: October 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 16,135 hours
- Engine: Pwc PW610FA
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 26111445
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE A/C WAS DOWN FOR SCHEDULED MAINTENANCE, THE GUYS FOUND A BROKEN LOWER FLAP MOTOR BRACKET SUPPORT DURING PHASE 5 INSPECTION, THIS WAS FOUND VISUALLY.  THE SUPPORT P/N IS 2611144-5.  THERE WERE NO ISSUES WITH THE OPERATION OF THE FLAPS, NO BINDING, GRINDING, OR NOTICEABLE CHANGE IN RETRACTING/EXTENDING SPEEDS.  THE BRACKET WAS REPLACED, A/C RETURNED TO SERVICE.  PLEASE SEE PICS.
